Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nate497

Lesions/breakouts on read end

Recommended Posts

So this is my second course of Roaccutane...but about 2 months in I started getting sores, bumps and lesions on my rear end. I have moved away from my dermatologist, so havent been able to ask him what is going on, but may have to call him REAL soon.

I have had them constantly now for 4 months...no doctor wants to even look at them, I keep getting prescribed anti-biotics (3 diff ones so far) and depsite getting a little better now and then, they seem to hit back hard with revenge every time.

I have spoken to many chemists...tried healing gels, healing power (with zinc), pastes, antibacterail cleaning, anti acne wash (with BP) and so on...stuff helps to heal but nothing to dramatic and they keep coming back!

It gets to a point where I cant go to gym, cant drive, can barely walk at times cause they hurt so much...I even tried 'airing' them out for 3 full days...basically lying on my stomach in my room with nothing on, and still nothing.

So my questions...

Is this a known side effect?

If so, does it mean I should be off Acc (1 a day) or is my script too low (doc wanted to go to 2 a day)?

Should this even be happening on Acc?

Are they something other then acne, as I shouldnt get them on Acc?

Any help is greatly appreacited...Im sick of sitting on a pile of pillows...and my desire to look for a gf has dropped dramatically as no one wants to see this, my confidence is falling, depsite a clear face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×